MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service/repair request was opened for the trudi navigation system (fg-2000-00).A field service engineer (fse) was assigned and provided remote support to the sales representative regarding the reported ferromagnetic interference error.The fse advised the sales rep that a software upgrade can potentially resolve the error and was awaiting confirmation from the sales rep on the version of the workstation (ws).During a follow-up call by the fse, the sales rep provided the version of the ws; however, it was determined that a software upgrade was not needed anymore since the system was now functioning properly.As a result the service/repair request was closed and onsite visit was no longer required.The complaint history of the system was reviewed, and no trends of the alleged reported issue were found.
 
Event or Problem Description
It was reported that the "trudi navigation system (fg-2000-00) was showing error code 3126, ferromagnetic interference on two of the three dongles.Staff was not able to clear the error during the case and the trudi navigation system was not able to work at all.Staff tried unplugging dongles, unplugging instruments, turning off the trudi and reregistering.None of these troubleshooting measures corrected the problem." it was reported that the acclarent representative went on site "after the cases and was able to recreate the problem" but was not able to correct it.It was noted that the trudi navigation system needed to be serviced and equipment potentially replaced and software updated.It was subsequently reported by the acclarent regional business manager that the issue occurred multiple times during this procedure and the system was shut down completely and restarted and had to reregister.This reportedly caused an increase in surgery time, totaling about 30 minutes, no adverse effect to the patient.The doctor was able to complete the procedure using his other tools, without using the trudi navigation system.It was noted that no medical intervention was required.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: g4 (pma/510(k) #).
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24033379
Report Number3003418325-2025-00068
Device Sequence Number9140283
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown